Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Correspondence Between Classes of Ideals and Classes of Matrices

Claiborne G. Latimer and C. C. MacDuffee
Annals of Mathematics
Second Series, Vol. 34, No. 2 (Apr., 1933), pp. 313-316
Published by: Annals of Mathematics
DOI: 10.2307/1968204
Stable URL: http://www.jstor.org/stable/1968204
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Correspondence Between Classes of Ideals and Classes of Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316